# SDR AALA20151120010

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,386 hours, 15,034 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ASYM LIGHT ON AFTER TAKEOFF & FLAP RETRACTION.  FLAP INDICATOR MOVED BACK & FORTH, BETWEEN UP & .5.  REPLACED NR 6 INBD PROXIMITY SWITCH M281.  OPERATIONALLY CHECKED NORMAL IAW MM 27-88-01.
